# SDR CALA2014092601275

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,714 hours, 16,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ELP MID-SECTION INOPERATIVE.  R & R M1695 POWER SUPPLY & BATTERY.  PERFORMED TEST FOUND SYS NORMAL IAW AMM 33-51-13 B737-789.
